Existence and equivalence of finite binary projective groups
Compositio Mathematica, Tome 9 (1951), pp. 169-192
Cet article a éte moissonné depuis la source Numdam
@article{CM_1951__9__169_0,
author = {Peremans, W.},
title = {Existence and equivalence of finite binary projective groups},
journal = {Compositio Mathematica},
pages = {169--192},
year = {1951},
publisher = {Kraus Reprint},
volume = {9},
mrnumber = {43787},
zbl = {0043.26103},
language = {en},
url = {http://geodesic.mathdoc.fr/item/CM_1951__9__169_0/}
}
Peremans, W. Existence and equivalence of finite binary projective groups. Compositio Mathematica, Tome 9 (1951), pp. 169-192. http://geodesic.mathdoc.fr/item/CM_1951__9__169_0/